# SDR ASOA2013121109609

- Difficulty date: December 7, 2013
- Submitted: December 11, 2013
- Operation: Air carrier
- Aircraft: N833AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7246
- Aircraft time: 36,935 hours, 32,361 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT SIDE FWD EMERGENCY LIGHT INOPERATIVE.  REPLACED LAMP IAW AMM 33-51-21.  OPS CHECKED GOOD.
